MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION DESTINATION RENAL GUIDING SHEATH; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION DESTINATION RENAL GUIDING SHEATH; INTRODUCER, CATHETER
Model Number RSR01
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being sent as follow-up no.1 to provide the completed investigation results.The actual device has been returned for evaluation.One 6fr destination was returned to terumo medical corporation for product evaluation.The returned sample included the ifu, shelfpack and sheath.The sample was subjected to visual analysis.There was a kink on the sheath found 4.9cm from the sheath tip.No other signs of damage were found on the returned sample.The complaint can be confirmed for assembly difficulty issues.The cause of the assembly difficulty issues is the sheath kink.The likely cause of the kink found on the sheath is user handling of the device.The device history record (dhr) review determined that the device was in a conforming state when released from terumo control.There is no indication that any manufacturing issues may have led to this event.Currently no action is recommended since this risk evaluation is within the predetermined limits in the failure mode and effects analysis (fmea).
 
Additional Manufacturer Narrative
D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.E3: occupation: materials.The actual device has not been returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
The user facility reported that the dilator would not go in the sheath.The procedure was a peripheral procedure.There was no patient injury and/or require medical or surgical intervention.

Brand Name
DESTINATION RENAL GUIDING SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer Contact
stephanie handy
950 elkton blvd
elkton, MD 21921
9499890491
MDR Report Key20700725
Report Number1118880-2024-00172
Device Sequence Number3757071
Product Code DYB
UDI-Device Identifier00389701006161
UDI-Public(01)00389701006161(17)261201(10)0000639358
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K172995
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRSR01
Device Catalogue NumberRSR01
Device Lot Number0000639358
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Supplement Date Received by Manufacturer01/15/2025
Initial Report FDA Received Date11/15/2024
Supplement Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown